Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 30, NWS Wilmington, OH

July 23, 2013Butler County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 23, 2013, 5:08 PM EDT for Butler County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 5:08 PM EDT (21:08 UTC)
Expired
Jul 23, 2013, 8:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Butler County, OH

The radar

The Cincinnati radar (KILN), 66 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:20 PM EDTFLOODHamilton, OHWATER SEVERAL INCHES DEEP WAS OVER ROADWAYS NEAR RIVER ROAD AND FAIRVIEW AVENUE DUE TO HEAVY RAINFALL.
Jul 23, 5:30 PM EDTFLOOD3 Wnw Hamilton, OHHIGH WATER PONDED ACROSS SMALLEY BLVD IN A LOW LYING SPOT
Jul 23, 5:30 PM EDTFLASH FLOOD5 Nnw Fairfield, OHMAIN ST AND MILLVILLE AVE IN HAMILTON CLOSED DUE TO SEVERAL FEET OF HIGH WATER. TIME OF CLOSURE ESTIMATED BASED ON OTHER REPORTS OF HIGH WATER IN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WGUS51 KILN 232108
FFWILN
OHC017-240000-
/O.NEW.KILN.FF.W.0030.130723T2108Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
508 PM EDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTHWEST OHIO...

* UNTIL 800 PM EDT.

* AT 454 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN 
  HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
  INCH POSSIBLE THROUGH 6 PM. RUNOFF FROM THIS EXCESSIVE RAINFALL
  WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  MILLVILLE...HAMILTON...FAIRFIELD...WEST CHESTER...
  LAYHIGH...MCGONIGLE...REILY...ST. CHARLES...
  OKEANA...BECKETT RIDGE...MAUD...NEW MIAMI AND MAUSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3949 8481 3943 8434 3930 8435 3930 8445
      3931 8450 3930 8451 3931 8461 3931 8464
      3931 8482

$$

HATZOS
2 follow-up statements
005 
WGUS71 KILN 232255
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT TUE JUL 23 2013

OHC017-240000-
/O.CON.KILN.FF.W.0030.000000T0000Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-
655 PM EDT TUE JUL 23 2013

...FLASH FLOOD WARNING CONTINUES FOR CENTRAL BUTLER COUNTY UNTIL 800
PM EDT...

AT 650 PM EDT...RADAR INDICATED THAT UP TO THREE INCHES OF RAIN HAD 
FALLEN ACROSS PORTIONS OF SOUTHERN BUTLER COUNTY. ALTHOUGH 
SIGNIFICANT ADDITIONAL RAINFALL IS NOT EXPECTED...WATER WILL LIKELY 
REMAIN HIGH TONIGHT.

THE HEAVIEST RAIN FELL IN THE VICINITY OF MILLVILLE. OTHER AREAS 
THAT MAY EXPERIENCE FLOODING INCLUDE...
HAMILTON...FAIRFIELD...MAUSTOWN...NEW MIAMI...
BECKETT RIDGE...WEST CHESTER...LAYHIGH...AND MCGONIGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3931 8464 3935 8473 3945 8473 3945 8453
      3944 8438 3931 8438

$$

HATZOS
955 
WGUS71 KILN 240000
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT TUE JUL 23 2013

OHC017-240007-
/O.EXP.KILN.FF.W.0030.000000T0000Z-130724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER OH-
800 PM EDT TUE JUL 23 2013

...THE FLASH FLOOD WARNING FOR CENTRAL BUTLER COUNTY WILL EXPIRE AT
800 PM EDT...

LOCAL OFFICIALS REPORT THAT WATER HAS RECEDED FROM EARLIER FLOODING. 
ALTHOUGH RAIN WILL AFFECT THE AREA THROUGH 830 PM...ADDITIONAL 
FLOODING IS UNLIKELY.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3931 8464 3935 8473 3945 8473 3945 8453
      3944 8438 3931 8438

$$

HATZOS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:00 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 23, 3:00 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
300 PM EDT TUE JUL 23 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL EXIT OUR REGION LATE THIS EVENING
AS A COLD FRONT MOVES ACROSS THE AREA. HIGH PRESSURE WILL THEN BRING
FAIR WEATHER AND BELOW NORMAL TEMPERATURES TO THE AREA THROUGH
THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
A COLD FRONT CROSSING NORTHERN INDIANA AND SOUTHERN MICHIGAN WILL
ARRIVE ACROSS OUR AREA TONIGHT. A PRE FRONTAL CONVERGENT
BAND...ASSOCIATED WITH A PRE FRONTAL TROUGH WILL BE THE FOCUS OF
THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING.
MODERATE TO STRONG ML CAPE OF 2500 J/KG ACROSS THE NORTH...TO 3500
J/KG ACROSS THE SOUTH WILL COMBINE WITH MODEST 0-6 KM SHEAR OF
AROUND 30 KT TO ALLOW FOR STRONG UPDRAFTS WITH THE POTENTIAL FOR
STORMS TO ORGANIZE INTO BROKEN LINES AND CLUSTERS. THE HIGHEST
CHANCE FOR STORMS WILL BE MAINLY ALONG AND SOUTH OF THE INTERSTATE
70 CORRIDOR...AHEAD OF THE CONVERGENT BOUNDARY. THE MAIN THREAT
FROM THESE STORMS THIS AFTERNOON AND EVENING WILL BE DAMAGING
WINDS AND LARGE HAIL. THESE THREATS WILL CONTINUE TO BE
HIGHLIGHTED IN THE HWO...ALONG WITH THE CURRENT SEVERE
THUNDERSTORM WATCH THAT WAS ISSUED.

THE FOCUS OF CONVECTION WILL SHIFT SOUTHEASTWARD THROUGH THE
EVENING ALONG AND AHEAD OF THE PRE FRONTAL TROUGH. THE SEVERE
POTENTIAL WILL DIMINISH AFTER SUNSET AS WE LOSE THE BOUNDARY LAYER
INSTABILITY. HOWEVER...A FEW STRONG TO SEVERE STORMS COULD OCCUR
EVEN WITHIN A COUPLE OF HOURS OF SUNSET ACROSS THE SOUTHEAST.

THE COLD FRONT WILL MOVE SOUTHEASTWARD AND ARRIVE AT OUR NORTHERN
ZONES DURING THE EVENING...AND WILL LIKELY ARRIVE AT THE
SOUTHEASTERN ZONES BEFORE SUNRISE WEDNESDAY MORNING. THE CHANCES
FOR ANY LINGERING SHOWERS WILL END WITH THE FRONTAL PASSAGE.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
HIGH PRESSURE WILL BUILD SOUTHEASTWARD ACROSS THE REGION
WEDNESDAY AND WILL BRING WITH IT A MUCH DRIER AND COOLER AIRMASS.
THIS WILL RESULT IN BELOW NORMAL TEMPERATURES WEDNESDAY THROUGH
THURSDAY NIGHT. RESIDUAL LOW LEVEL MOISTURE ON WEDNESDAY SHOULD
RESULT IN MOSTLY CLOUDY SKIES WITH OCCASIONAL BREAKS IN THE
CELLULAR NATURE OF THE CLOUD FIELD. THIS CLOUD COVER SHOULD
PREVENT THE STRONG JULY SUN FROM COUNTERACTING THE COLD ADVECTION
THAT WILL BE OCCURRING. THE RESULT WILL BE HIGH TEMPERATURES
TOPPING OUT IN THE MIDDLE 70S.

GRADUAL CLEARING IS EXPECTED WEDNESDAY EVENING WITH PARTLY CLOUDY
SKIES EXPECTED THEREAFTER THROUGH THURSDAY. TEMPERATURES WEDNESDAY
NIGHT WILL BE THE COOLEST OF THE WEEK...WITH OVERNIGHT LOWS
EXPECTED TO BOTTOM OUT IN THE LOW TO MIDDLE 50S. ON
THURSDAY...TEMPERATURES WILL REBOUND BY AT LEAST A FEW DEGREES IF
NOT MORE FROM WEDNESDAY...AS HIGH PRESSURE WILL BE CENTERED
ACROSS THE REGION WITH MOSTLY SUNNY SKIES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL SLIDE OFF TO THE EAST THROUGH THE DAY ON FRIDAY
AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS WILL LEAD TO
SOME RETURN FLOW ACROSS THE AREA THROUGH THE DAY ON FRIDAY WITH
TEMPERATURES CREEPING BACK UP INTO THE LOWER 80S. THE COLD FRONT
WILL PUSH DOWN INTO OUR AREA LATE FRIDAY NIGHT AND THIS MAY BE
ENOUGH TO PRODUCE A FEW SHOWERS/THUNDERSTORMS ACROSS OUR NORTHWEST
LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING. AS WE DESTABILIZE
AHEAD OF THE FRONT ON SATURDAY...EXPECT A BETTER CHANCE OF
THUNDERSTORMS TO SPREAD DOWN ACROSS THE REST OF OUR AREA THROUGH THE
DAY. BY SUNDAY...THE FRONT WILL BE ALONG OR JUST SOUTHEAST OF OUR FA
AND WITH SOME LINGERING INSTABILITIES...WILL HANG ON TO SOME LOWER
POPS ACROSS OUR SOUTHEAST INTO SUNDAY.

HIGH PRESSURE WILL BUILD BACK INTO THE AREA BEHIND THE FRONT FOR THE
FIRST PART OF NEXT WEEK AS A NORTHWEST FLOW PATTERN PERSISTS ALOFT.
MODELS ARE HINTING AT SOME ENERGY BRUSHING ACROSS SOUTHWEST PORTIONS
OF OUR FA MONDAY NIGHT INTO TUESDAY. TIMING AND PLACEMENT IS
SOMEWHAT UNCERTAIN SO WILL KEEP POPS ON THE LOWER SIDE AND PRIMARILY
ACROSS OUR SOUTHERN AREAS ON TUESDAY. TEMPERATURES WILL REMAIN
SEASONABLY ON THE COOLER SIDE THROUGH THE PERIOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
LATEST OBJECTIVE ANALYSIS SUGGESTS THAT THE MAIN CONVECTIVE
ACTIVITY TO AFFECT THE TAF SITES THIS AFTERNOON INTO THIS EVENING
WILL BE ALONG AND AHEAD OF A DEVELOPING PRE FRONTAL TROUGH JUST TO
OUR NW. IN A MODERATE TO STRONG UNSTABLE AIRMASS...ALONG WITH JUST
ENOUGH AMPLE SHEAR...CLUSTERS OF STORMS...SOME IN LINEAR SEGMENTS
SHOULD PROGRESS FROM NW TO SE ACRS THE TAF SITES BETWEEN 20Z AND
24Z. IT IS TOO EARLY TO PINPOINT WIND GUST AND HAIL POTENTIAL AT
ANY GIVEN SITE...BUT STRONG WINDS AND HAIL ARE CERTAINLY
PLAUSIBLE. WILL AMEND ACCORDINGLY IF NEEDED. OTHERWISE...HAVE
PLACED A TEMPO GROUP WITH IFR VSBYS/MVFR CIGS WHEN THE BEST THREAT
IS EXPECTED AT EACH TAF SITES. THE PRE FRONTAL TROUGH WILL BE
FOLLOWED BY A COLD FRONT LATER THIS EVENING WHICH WILL SHOW A
MARKED WIND SHIFT TO THE NORTH. THIS WILL USER IN DRIER AIR AT THE
SURFACE AS THE FRONT PUSHES SOUTH OF THE OHIO RIVER OVERNIGHT.
MODELS CONTINUE TO SHOW SOME LOW LEVEL MOISTURE IN THE WAKE OF THE
FRONT. THIS MOISTURE IN A LOW LEVEL CAA REGIME WILL LIKELY PRODUCE
SOME POST FRONTAL STRATOCUMULUS WHICH MAY END UP IN THE MVFR
CATEGORY. HAVE SHOWED THIS IN THE TAFS.

ON WEDNESDAY...HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES AND
OHIO VALLEY REGION. DIURNAL HEATING SHOULD ALLOW THE MVFR
STRATOCUMULUS DECK LIFT TO A LOW VFR CUMULUS DECK BY 18Z. WINDS
WILL SHIFT TO THE NORTHEAST BY THEN AS WELL.

OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...HICKMAN
Hazardous weather outlook, Jul 23, 2:05 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
205 PM EDT TUE JUL 23 2013

INZ059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-070>074-
077>082-088-240900-
UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
205 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES WILL RISE INTO THE UPPER 80S THIS AFTERNOON AHEAD OF
A COLD FRONT. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE
LOWER TO MID 70S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER
90S.

THE COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS
AFTERNOON INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL FIRE
ALONG THE FRONT AS IT CROSSES THE REGION...AND SOME OF THESE
STORMS COULD REACH SEVERE LIMITS. DAMAGING WINDS AND LARGE HAIL
ARE EXPECTED TO BE THE PRIMARY SEVERE WEATHER THREATS. SOME
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS
TO THE NATIONAL WEATHER SERVICE IN WILMINGTON.

INZ050-058-OHZ026-034-035-042>044-240900-
WAYNE-FAYETTE IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
205 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE AREA THIS AFTERNOON
INTO THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO ACCOMPANY THIS FRONT...WITH ACTIVITY COMING TO AN END BY EARLY
EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...AN
ISOLATED SEVERE STORM CAN NOT BE RULED OUT. DAMAGING WINDS AND
LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 23, 4:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     3 SE MORROW             39.32N 84.08W
07/23/2013                   WARREN             OH   PUBLIC

            ONE TREE DOWNED. TIME ESTIMATED FROM RADAR.

&&

HATZOS
Local storm report, Jul 23, 4:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
456 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ROSS                    39.31N 84.65W
07/23/2013  E1.75 INCH       BUTLER             OH   LAW ENFORCEMENT

&&

MJP
Local storm report, Jul 23, 4:57 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             REILY                   39.43N 84.76W
07/23/2013  E1.75 INCH       BUTLER             OH   LAW ENFORCEMENT

&&

MJP
Local storm report, Jul 23, 5:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     1 S EDENTON             39.21N 84.05W
07/23/2013                   CLERMONT           OH   LAW ENFORCEMENT

            NUMEROUS TREES WERE DOWNED NEAR EDENTON AND IN WAYNE
            TOWNSHIP. TREES WERE ALSO REPORTED DOWN NEAR STATE ROUTE
            131 AND THE CLERMONT...BROWN COUNTY BORDER.

&&

ASL
Special weather statement, Jul 23, 5:01 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
501 PM EDT TUE JUL 23 2013

OHZ055-056-232130-
FRANKLIN OH-LICKING OH-
501 PM EDT TUE JUL 23 2013

...A STRONG THUNDERSTORM WILL AFFECT WESTERN LICKING AND NORTHEASTERN
FRANKLIN COUNTIES THROUGH 530 PM EDT...

AT 459 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR OHIO STATE
UNIVERSITY...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EASTON...GAHANNA...
REYNOLDSBURG...NEW ALBANY AND PATASKALA.

ALSO...BEXLEY...MINERVA PARK...HUBER RIDGE...WHITEHALL...PORT
COLUMBUS AIRPORT...SUMMIT STATION...JERSEY...ETNA...BEECHWOOD TRAILS
AND KIRKERSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3992 8302 4009 8307 4014 8268 3996 8259
Local storm report, Jul 23, 5:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
503 PM EDT TUE JUL 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     SEVEN MILE              39.48N 84.55W
07/23/2013                   BUTLER             OH   LAW ENFORCEMENT

            TREES DOWN ALL OVER THE COUNTY.

&&

MJP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:22 AM EDTDense Fog AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more8 hr
Jul 23, 1:56 PM EDTSpecial Weather StatementILNPreble34 min
Jul 23, 2:14 PM EDTSpecial Weather StatementILNClinton46 min
Jul 23, 2:34 PM EDTSpecial Weather StatementILNGreene, Montgomery41 min
Jul 23, 2:52 PM EDTSpecial Weather StatementILNButler38 min
Jul 23, 3:24 PM EDTSpecial Weather StatementILNButler, Hamilton, Warren36 min
Jul 23, 3:27 PM EDTSpecial Weather StatementILNClark33 min
Jul 23, 3:30 PM EDTSevere Thunderstorm WarningILNClark, Madison30 min
Jul 23, 3:41 PM EDTSpecial Weather StatementILNLicking34 min
Jul 23, 3:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren44 min
Jul 23, 3:58 PM EDTSpecial Weather StatementILNFranklin, Madison47 min
Jul 23, 4:01 PM EDTAreal Flood AdvisoryILNButler, Preble2 hr
Jul 23, 4:01 PM EDTSevere Thunderstorm WarningILNButler, Hamilton29 min
Jul 23, 4:05 PM EDTSpecial Weather StatementILNLicking25 min
Jul 23, 4:10 PM EDTSpecial Weather StatementILNLicking35 min
Jul 23, 4:16 PM EDTSpecial Weather StatementILNButler, Warren44 min
Jul 23, 4:22 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren38 min
Jul 23, 4:27 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland48 min
Jul 23, 4:28 PM EDTSpecial Weather StatementILNHamilton32 min
Jul 23, 4:44 PM EDTSpecial Weather StatementILNHamilton31 min
Jul 23, 4:50 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren2 hr
Jul 23, 5:01 PM EDTSpecial Weather StatementILNFranklin29 min
Jul 23, 5:13 PM EDTSpecial Weather StatementILNLicking47 min
Jul 23, 5:25 PM EDTSpecial Weather StatementILNBrown, Clermont35 min
Jul 23, 5:28 PM EDTSpecial Weather StatementILNLicking32 min
Jul 23, 5:30 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Jul 23, 5:53 PM EDTSpecial Weather StatementILNBrown37 min
Jul 23, 5:58 PM EDTSpecial Weather StatementILNLicking17 min
Jul 23, 6:11 PM EDTSpecial Weather StatementILNLicking34 min

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.